# SDR SIMA2018090615003

- Difficulty date: March 15, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 33,483 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2 FLOOR STRUCTURE LT SILL NR 3 BTW FR31 & FR35 CORRODED. CF2 FLOOR STRUCTURE LT SILL NR 3 OUT OF LIMITS AND REMOVED PER SRM 53-22-10 AND 51-40-20 AND INSTALLED A NEW PART WITH SOLID RIVET.
